# SDR CA070507010

- Difficulty date: May 2, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,425 hours
- Engine: Ge CF343B1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105844
- Condition: Cracked
- Location: Mlg
- Part time: 14,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE NDT HFEC INSP ON RJ MAIN WHEEL, ACCORDING TO ABSC NDT MANUAL PART 1, 32-42-03, CRACKS WERE FOUND IN THE LOCKING RING GROOVE. THE CRACKS HAVE A DEPTH OF .040 INCH, .020 INCH AND .010.INCH.  COMPONENT COULD BE SENT FOR MACHINING, BUT THE DEFECT DEPTH IS ALREADY GREATER THAN THE MACHINING LIMITS.
